Home
Your Body
Nutrition
Health Problems & Therapies
Supplements & Vitamins
Ask a Question

Answer to your Health Question

Question: Hi, I had an abortion on the 4 of May (nearly 4 months ago). I was put on the contraceptive injection right before the procedure but never went back for any further injections. Since mid July I've been bleeding nearly everyday with an exceptin of maybe one or two days a week. Please could you advice as what the problem might be? I'm 18 years old and have never had a problem with my cycle. Mofieleli

Answer: Dear Mofieleli,

Depending on the type of contraceptive injection, new injections are needed either every 4 weeks or every 3 months. Some contraceptive injections can cause irregular bleeding, longer periods and carry many more side effects (weight gain, headaches, bloating, mood swings, etc.)

It is recommended that you visit your ob-gyn and explain what brand of contraceptive you used. He/she can perform a Women Wellness exam and be able to diagnose the problem.

Do you have any other questions? Visit our Q & A Central

Disclaimer: The information contained in this web site is for educational purposes only and is not meant to replace medical advice, diagnose or treat any disease.
Your use of this site indicates your agreement to be bound.